| Catalog Number |
07P72-30 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complete information.Correction/removal reporting number = 3002809144-10/24/19-009-r.The investigation into this matter found that the amount of co2 absorbed was higher with increased reagent carousel rotation and when the volume of the reagent in the cartridge is reduced.This phenomenon could be detected as a shift in qc and also incorrect patient results.A product recall letter was sent to all customers who have received shipments of the impacted lots of the alinity c carbon dioxide reagent kit.The letter instructs the following: immediately discontinue use of the alinity c carbon dioxide 15000t kit and destroy any remaining inventory as existing modes of control are not effective for the large cartridge.Run two levels of co2 controls every hour with the use of the current alinity c carbon dioxide 3000t kit, instead of every 24 hours, and perform assay calibration as needed to minimize the potential to generate incorrect results.All current inventory of alinity c carbon dioxide (ln 07p7220), will be reworked to include a kit stuffer instructing customers to run qc every hour.In future lots of the alinity c carbon dioxide 3000t kit, the reagent cartridge fill volume will be increased from 12.7 ml to 20.7 ml, which has been confirmed to minimize co2 absorption.
Event or Problem Description
The customer reported the quality control results were shifted high and had a positive bias with the alinity c carbon dioxide (co2) reagent on alinity instrument when compared to the architect c4000.The customer stated they had received the product recall letter and have since obtained smaller kits.No further issues have been reported and there was no reported impact to patient management.